MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT LEFT MEDIAL/RIGHT LATERAL SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT LEFT MEDIAL/RIGHT LATERAL SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 : 00584202309 - articular surface size 3 9 mm height femoral size a, b, c, d, e, f, g - 63680112.00584201401 - femoral component high flex precoat for cemented use only left medial/right lateral - 64550631.G2 : foreign country : australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a knee arthroplasty.Approximately 2.5 years post-op, the patient was revised due to subsidence of the tibial component.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided pictures identified an explanted tibial component covered by patient's tissue and blood.No further assessment can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional but were not sent for further evaluation as the images from 1 time point would not allow for confirmation of subsidence and submitting would not enhance investigation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZUK TIBIAL COMPONENT PRECOAT LEFT MEDIAL/RIGHT LATERAL SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19624072
Report Number0001822565-2024-02165
Device Sequence Number6237046
Product Code HSX
UDI-Device Identifier00889024193628
UDI-Public(01)00889024193628(17)290831(10)64339066
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00584200301
Device Lot Number64339066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale